# SDR 4021

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N56EM
- Make and model: Lear 35A
- Aircraft serial: 144
- Aircraft time: 13,084 hours, 11,652 cycles
- Engine time: 18,781 hours, 15,821 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR DOWN ON APPROACH INTO MKC AND HAD NO NOSE GEAR DOWN & LOCK INDICATION, BLEW GEAR DOWN WITH EMERGENCY AIR BOTTLE STILL NO NOSE GEAR DOWN & LOCK LIGHT, LANDED AIRCRAFT NO PROBLEM.  MAINTENANCE FOUND BROKEN WIRE AT RESTOR P/C BOARD IN NOSE BAGGAGE COMPARTMENT.  REATTACHED WIRE, OPS CHECKS GOOD.
